# SDR BJNA030601

- Difficulty date: June 10, 2003
- Submitted: July 1, 2003
- Operation: Air carrier
- Aircraft: N344TM
- Make and model: Boeing 737282
- Aircraft serial: 23044
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

BURNING ODOR IN COCKPIT AND CABIN ON TAKEOFF.  INSPECTED AIRCRAFT, RAN ENGINES, CHECKED AIR CONDITIONING PACKS AND VENTILATION SYSTEM.  UNABLE TO DUPLICATE, NO FAULTS FOUND.  (M)
